MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 16MM MD/LG M2/L2; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 16MM MD/LG M2/L2; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 64813316
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 04/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event regarding infection involving an mrh insert was reported.The event was not confirmed.Method & results: product evaluation and results: not performed as product was not returned medical records received and evaluation: no medical records were received for review with a clinical consultant product history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the reported lot.There have been no other similar events for the reported sterile lot.Conclusions: the exact cause of the event could not be determined because insufficient information was provided.Additional information, including operative reports, pathology report, progress notes, x-rays and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.The following devices were also listed in this report: mrh tibial b/plt keel med 2; cat# 64813112; lot# emtlh; triathlon asym patella a35x10; cat# 5551l350; lot# ler883; mrh tib rot comp xs-xl; cat# 64812100; lot# 079498; tri press-fit stem 16mm x 100mm; cat# 5565-s-016; lot# 0039694e; mrs fem stem w/o body 17x127mm; cat# 64853117; lot# 124111a; med howmedica bone plug 1pk; cat# 6215-5-011; lot# cppph07bc; mrh axle; cat# 64812120; lot# ctd8667; mrhk tibial sleeve; cat# 64812140; lot# lel632; mrhk femoral bushing; cat# 64812110; lot# lek854; mrhk femoral bushing; cat# 64812110; lot# lez170; mrhk bumper insert - neutral; cat# 64 812130; lot# ldw762; triathlon sym cone aug sz d; cat# 5549-a-140; lot# a84h; gmrs dist fem comp std r 65mm; cat# 64952040; lot# eassy.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Not returned to the manufacturer.
 
Event or Problem Description
As reported: "procedure: the patient underwent right total knee arthroplasty on (b)(6) 2016.Patient fell and sustained femur fracture.Patient underwent removal of hardware with right knee revision.Patella was retained, all other components were exchanged on (b)(6) 2016.Right knee then got infected after knee revision regarding fracture revision.Patient underwent revision for pji on (b)(6) 2018.All components (fixed and rotating) except femur were exchanged".

Brand Name
MRHK TIB INS 16MM MD/LG M2/L2
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7969799
Report Number0002249697-2018-03380
Device Sequence Number1255584
Product Code KRO
UDI-Device Identifier07613327043853
UDI-Public07613327043853
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K994207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other,study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Catalogue Number64813316
Device Lot NumberLEA457
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2018
Initial Report FDA Received Date10/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age86 YR
Patient Weight102